It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board

  • Strange reaction months later???

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-21-2008, 11:29 PM   #1
    PyroPeanut
    Newbie
    (female)
     
    PyroPeanut's Avatar
     
    Join Date: Mar 2008
    Location: Massachusetts
    Posts: 1
    PyroPeanut HB User
    Strange reaction months later???

    Hi everyone,

    I was doing a search on the web when I found this forum section and signed up. I have a weird thing happening and I can only assume its from a vaccination shot I got.. however it was 6 months ago that I got the vaccination!!

    I went in for my physical in september.. everything seemed normal but I was overdue for a tetanus booster and I needed a pneumonia shot (yes I spell like poo sometimes). I got one in each upper arm, no big deal.. neither hurt much at all.

    I had the usual soreness in the arm on my left from what i'm assuming was the tetanus shot. I really have no idea which arm they put what in but that soreness went away after about three days. No fever.. no problems at all.

    about two months ago, I started having strange problems. My skin is flushed and around my nose and eyes .. upper cheeks and forehead, I am flushed red all the time like I have a mild sunburn. No sores or puffiness but i'm always looking like I just got out of the sun.

    My left arm started to hurt and I have a lump where I got one of the shots.. its been two months since that started and now i can barely use that arm to lift anything, its weak and painful in the shoulder muscle and there is a large lump there under the surface. The skin flushing has worsened and now goes from the knees, all the way to my forehead .. it comes and goes and when it arrives, I cough and sound weezy like i'm having some kind of asthma attack but I don't have asthma at all. I don't smoke, drink or do drugs.. I am a healthy weight and eat right and exercise or I did until recently. My arm hurts so much when I try to use it now, that I've stopped exercizing. I'm tired all the time.. I just feel terrible but the only thing I can pin this all on is the shots because it all started then. Before then I was healthy as a horse and very active.

    I was getting worried as to what this could be but my doctor seems stumped and says having a reaction six months later is just not going to happen. She sent me to physical therapy for my arm and put me on prescription motrin, which is doing nothing.

    I'm having trouble sleeping, I have lost weight and just don't feel like eating, all I want to do is sleep all the time... and my arm is hurting like crazy.

    Any thoughts on this from anyone? I know its a long shot for anyone to know but i'm desperate enough to try anything once lol.

    Thanks in advance,
    Peanut

     
    Sponsors Lightbulb
       
    Old 03-22-2008, 07:55 AM   #2
    janewhite1
    Senior Veteran
    (female)
     
    Join Date: Oct 2007
    Location: NJ, USA
    Posts: 9,368
    janewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB User
    Re: Strange reaction months later???

    I agree with your doctor that just getting a reaction 6mo later is unlikely.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    weakness & strange feeling in head scout316 Brain & Nervous System Disorders 58 04-24-2010 08:00 PM
    Adult onset of anaphylactic reaction to NSAIDs jeff70 Allergies 2 02-05-2008 11:23 PM
    Heart acting strange due to Immunotherapy Empirin Heart Disorders 1 01-15-2007 10:17 AM
    strange symptoms ebon_aurora Addison's Disease 13 12-05-2006 10:26 PM
    Strange Indeed, BURT'S BEES??? uglytoehelp Herpes 6 08-27-2006 10:34 AM
    Definite allergic reaction, but strange TreeFrog Allergies 2 04-21-2003 09:07 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:16 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!